# SDR 96ZZZM908

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303TW
- Make and model: Boeing 747257B
- Aircraft serial: 20116
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58223
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 16 - DURING LAYOVER, MAINTENANCE EMERGENCY EGRESS LIGHTS ON BOTH AISLES, BETWEEN NR 3 AND NR 4 DOORS, REMAINED ON CONTINUOUSLY.  REMOVED AND REPLACED EGRESS LIGHT POWER SUPPLY, MFG P/N 5822-3.  OPERATIONAL CHECK NORMAL.  (M)
